MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JOURNEY TIBIA BASE NP RT SZ 1; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

SMITH & NEPHEW, INC. JOURNEY TIBIA BASE NP RT SZ 1; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Catalog Number 74022211
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 07/25/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision was performed due pain.Surgeon thinks it is technical error (over inner rotation), not product failure.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned for evaluation.Please see attached file for our results of investigation.(b)(4).

Brand Name
JOURNEY TIBIA BASE NP RT SZ 1
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6834047
Report Number1020279-2017-00685
Device Sequence Number699666
Product Code JWH
UDI-Device Identifier03596010554352
UDI-Public03596010554352
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K042515
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date06/17/2023
Device Catalogue Number74022211
Device Lot Number13FM13169
Initial Date Received by Manufacturer 08/09/2017
Supplement Date Received by Manufacturer08/09/2017
Initial Report FDA Received Date08/31/2017
Supplement Report FDA Received Date10/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
74022112/16LM06524; 74027214/16MM04685
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;